Open Access
Translator Disclaimer
2004 Cubulating spaces with walls
Bogdan Nica
Algebr. Geom. Topol. 4(1): 297-309 (2004). DOI: 10.2140/agt.2004.4.297

Abstract

We describe a correspondence between spaces with walls and CAT(0) cube complexes.

Citation

Download Citation

Bogdan Nica. "Cubulating spaces with walls." Algebr. Geom. Topol. 4 (1) 297 - 309, 2004. https://doi.org/10.2140/agt.2004.4.297

Information

Received: 31 August 2003; Accepted: 21 March 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1131.20030
MathSciNet: MR2059193
Digital Object Identifier: 10.2140/agt.2004.4.297

Subjects:
Primary: 20F65
Secondary: 20E42

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top